Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 263, NWS Lubbock, TX

October 12, 20124 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Oct 12, 2012, 7:25 PM CDT for 4 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2012, 7:25 PM CDT (00:25 UTC)
Expired
Oct 12, 2012, 8:15 PM CDT
In force
50 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Floyd County, TX, Hale County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 65 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 12, 6:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 219 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1574 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
219 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

060 
WUUS54 KLUB 130025
SVRLUB
TXC045-153-189-437-130115-
/O.NEW.KLUB.SV.W.0263.121013T0025Z-121013T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
725 PM CDT FRI OCT 12 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS.
  NORTHEASTERN HALE COUNTY IN NORTHWEST TEXAS.
  SOUTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHWESTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 815 PM CDT

* AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF AIKEN...OR 8 MILES SOUTH OF PLAINVIEW...AND
  MOVING NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LOCKNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL IS EXPECTED WITH THIS STORM. IF CAUGHT OUTSIDE...SEEK
SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING HAIL...STRONG 
WINDS...TORNADOES...AND VERY HEAVY RAIN. GO INSIDE A STURDY BUILDING 
AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT SATURDAY MORNING
FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3439 10147 3408 10118 3394 10167 3410 10179
TIME...MOT...LOC 0024Z 228DEG 14KT 3409 10167

$$

05
1 follow-up statement
713 
WWUS54 KLUB 130034
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
734 PM CDT FRI OCT 12 2012

TXC045-130044-
/O.CAN.KLUB.SV.W.0263.000000T0000Z-121013T0115Z/
BRISCOE TX-
734 PM CDT FRI OCT 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BRISCOE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3431 10147 3431 10140 3408 10118 3402 10159
      3416 10173 3439 10147
TIME...MOT...LOC 0034Z 228DEG 14KT 3412 10163

$$

TXC153-189-437-130115-
/O.CON.KLUB.SV.W.0263.000000T0000Z-121013T0115Z/
FLOYD TX-HALE TX-SWISHER TX-
734 PM CDT FRI OCT 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SWISHER...NORTHEASTERN HALE AND NORTHWESTERN FLOYD COUNTIES UNTIL 815
PM CDT...

AT 733 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING  LARGE
DESTRUCTIVE HAIL UP TO BASEBALL SIZE...AND DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF AIKEN...OR
7 MILES SOUTHEAST OF PLAINVIEW...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  AIKEN AND LOCKNEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3431 10147 3431 10140 3408 10118 3402 10159
      3416 10173 3439 10147
TIME...MOT...LOC 0034Z 228DEG 14KT 3412 10163

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 3:40 PM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Oct 12, 3:40 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
340 PM CDT FRI OCT 12 2012

.SHORT TERM...
A TIGHT CLOSED LOW WAS SLOWLY MOVING EAST OUT OF THE GREAT BASIN
EARLY THIS FRIDAY AFTERNOON. ALTHOUGH MOST HEIGHT FALLS WILL BE
FARTHER NORTH OF THE REGION...THE SOUTH PLAINS WILL STILL SEE AROUND
30-40M OF FALLS. A BROAD AREA OF UPPER LEVEL DIVERGENCE AHEAD OF
THIS LOW IS APPARENT IN WATER VAPOR IMAGERY. A FRONT HAD MOVED
FARTHER SOUTH THAN ANTICIPATED THIS MORNING STRETCHING FROM ABOUT
HOBBS TO PADUCAH. HOWEVER...THIS FRONT WAS RETREATING BACK NORTHWARD
WITH HEATING INTO THE MID AND UPPER 70S SOUTH OF THE FRONT. THERE
WILL BE WEAK CONVERGENCE WEST OF THE AREA WHERE A DRYLINE IS
SHARPENING UP. FRONTOGENETICAL FORCING WILL ACCOMPANY THE DRYLINE IN
EASTERN NEW MEXICO THIS AFTERNOON AND EVENING. WINDS ARE EXPECTED TO
STAY BACKED SOUTH OF THIS FRONTAL BOUNDARY CONTINUING TO DRAW IN
ABNORMALLY HIGH MOISTURE FOR OCTOBER. THIS INCREDIBLY HIGH MOISTURE
WILL LEAD TO SURFACE CAPES IN EXCESS OF 2000 J/KG. THERE STILL
REMAINS UNCERTAINTY ON WHETHER THIS SURFACE BASED INSTABILITY CAN BE
REALIZED GIVEN THE AMOUNT OF CLOUD COVER LIMITING HEATING. MODELS DO
SHOW ENOUGH HEATING WITH TEMPERATURES IN THE UPPER 70S TO LOWER 80S
AND ERODING ALL OF THE CIN. EARLY THIS AFTERNOON...THERE IS STILL
AROUND 100 CIN THAT NEEDS TO BE OVERCOME. AREAS NORTH OF THE FRONT
WILL STILL SEE ABUNDANT ELEVATED INSTABILITY WITH THE AMOUNT OF
MOISTURE IN THE ATMOSPHERE.

CONDITIONS WILL BECOME SOMEWHAT FAVORABLE FOR TORNADO DEVELOPMENT IF
THE CAP BREAKS. DEEP LAYER SHEAR WILL CONTINUE TO BE ON THE INCREASE
TODAY SUPPORTING ORGANIZED SUPERCELL DEVELOPMENT. EVEN THOUGH STORMS
WILL BE MOVING RAPIDLY...THE AMOUNT OF MOISTURE IN THE ATMOSPHERE
AND LOW LCLS MAY CAUSE HEAVY RAINFALL. SHEAR VECTORS FROM THE
SURFACE TO 1KM ARE PROGGED TO BE AROUND 20-25KT WITH 0-3KM HELICITY
BETWEEN 200 AND 250. ANY SUPERCELLS NEAR THE AFOREMENTIONED FRONTAL
BOUNDARY MAY BE ABLE TO INTERACT TO CREATE A HIGHER TORNADO THREAT.
OTHERWISE...LARGE HAIL WILL BE ANOTHER PRIMARY CONCERN WITH
CONVECTION.

CONVECTION WILL SHIFT EAST OVERNIGHT WITH THE DEVELOPMENT OF A STOUT
50KT LOW LEVEL JET ACROSS THE ROLLING PLAINS. ADDITIONALLY...THE
PACIFIC FRONT WILL BE SWEEPING THROUGH THE AREA SATURDAY MORNING
ADDING TO THE LIFT AND CREATING A SECOND CHANCE OF STORMS. THIS
CONVECTION IS EXPECTED TO BE LINEAR RATHER THAN THIS AFTERNOON
DISCRETE CONVECTION. THESE STORMS MAY PERSIST INTO SATURDAY
AFTERNOON WITH TRAILING UPPER LEVEL LIFT FROM THE UPPER LEVEL TROUGH
AXIS. JDV

&&

.LONG TERM...
THE MID-UPPER LEVEL TROUGH ASSOCIATED WITH THE STORM SYSTEM
MENTIONED ABOVE WILL SWING THROUGH WEST TEXAS SATURDAY NIGHT AND
ALLOW DEEP-LAYER RIDGING TO BEGIN MOVING IN. SKIES WILL CONTINUE A
CLEARING TREND FROM NORTHWEST TO SOUTHEAST AS DRIER AIR SETTLES
ACROSS THE SOUTHERN PLAINS ON THE EASTERN EDGE OF HIGH PRESSURE AND
ACCOMPANYING SUBSIDENCE. SUNNY SKIES WILL PRODUCE SEASONABLE HIGHS
IN THE MID 70S TO NEAR 80 ACROSS THE SOUTH PLAINS AND EXTREME
SOUTHERN PANHANDLE AND LOW-MID 80S THROUGHOUT THE ROLLING
PLAINS...WITH WINDS OUT OF THE NORTH AT 10-15 MPH.

NORTHWEST FLOW ALOFT WILL KEEP CONDITIONS DRY HEADING INTO EARLY
NEXT WEEK...BEFORE A SHORTWAVE TROUGH APPROACHES OUT OF THE
SOUTHWEST MONDAY NIGHT INTO TUESDAY. NUMERICAL GUIDANCE SOLUTIONS
VARY IN THE DEGREE OF MOISTURE RETURN AND ASSOCIATED PRECIPITATION
CHANCES. HAVE LEFT THE FORECAST DRY AT THIS POINT BUT WILL MONITOR
THIS SYSTEM IN THE COMING DAYS. THIS WAVE OF UPPER-LEVEL ENERGY AND
ANY RESIDUAL RAINFALL LOOK TO PUSH EAST BY WEDNESDAY
MORNING...PLACING WEST TEXAS BACK IN A DRY AND QUIET NORTHWEST FLOW
REGIME WITH SEASONABLE TEMPERATURES THROUGH LATE WEEK INTO THE
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        52  73  42  77  43 /  70   0   0   0   0
TULIA         57  75  46  77  46 /  70  10   0   0   0
PLAINVIEW     57  77  47  78  47 /  70  10   0   0   0
LEVELLAND     59  77  48  79  49 /  70  10   0   0   0
LUBBOCK       63  78  49  80  50 /  70  10   0   0   0
DENVER CITY   60  77  49  79  50 /  70   0   0   0   0
BROWNFIELD    60  78  49  80  50 /  60  10   0   0   0
CHILDRESS     64  82  52  84  50 /  60  40   0   0   0
SPUR          64  80  52  80  51 /  60  30   0   0   0
ASPERMONT     67  82  54  84  53 /  50  40   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/31
Hazardous weather outlook, Oct 12, 12:13 PM CDT, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1213 PM CDT FRI OCT 12 2012

TXZ021>044-131715-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1213 PM CDT FRI OCT 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES THIS AFTERNOON
AND EVENING ACROSS MOST OF THE TEXAS SOUTH PLAINS REGION. LARGE
HAIL...DAMAGING WIND GUSTS...AND LOCALLY FLOODING RAINS WILL BE
THE PRIMARY THREATS. THERE ALSO WILL BE A RISK FOR ISOLATED
TORNADOES...ESPECIALLY NEAR THE NEW MEXICO BORDER. A STRONG UPPER
LEVEL STORM SYSTEM ACROSS THE MOJAVE DESERT WILL SWING INTO THE
CENTRAL ROCKIES TONIGHT...WHILE A SURFACE FRONTAL BOUNDARY WILL
SLOWLY LIFT NORTHWARD THROUGH THE TEXAS SOUTH PLAINS LATER TODAY.
THE MOST PROBABLE SCENARIO IS FOR DEVELOPMENT OF STRONG OR SEVERE
THUNDERSTORMS AND POSSIBLY SUPERCELLS LATE THIS AFTERNOON OVER THE
SOUTHWESTERN SOUTH PLAINS NEAR THE NEW MEXICO BORDER. ACTIVITY IS
EXPECTED TO TRANSFORM INTO EITHER CLUSTERS OR LINES AND MOVE
NORTHEASTWARD ACROSS THE AREA LATER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY THIS
EVENING.

In the hours before

Local storm report, Oct 12, 6:40 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
640 PM CDT FRI OCT 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             6 N ABERNATHY           33.93N 101.85W
10/12/2012  M2.00 INCH       HALE               TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1200395

JGD
Local storm report, Oct 12, 6:49 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
649 PM CDT FRI OCT 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             6 S HALE CENTER         33.98N 101.84W
10/12/2012  E2.75 INCH       HALE               TX   TRAINED SPOTTER

            CRACKED WINDSHIELD

&&

EVENT NUMBER LUB1200396

JGD
Local storm report, Oct 12, 6:58 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
658 PM CDT FRI OCT 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             HALE CENTER             34.06N 101.84W
10/12/2012  E2.75 INCH       HALE               TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1200397

JGD
Local storm report, Oct 12, 7:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT FRI OCT 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             4 N KRESS               34.42N 101.75W
10/12/2012  E1.75 INCH       SWISHER            TX   BROADCAST MEDIA

0701 PM     TSTM WND GST     4 N KRESS               34.42N 101.75W
10/12/2012  E70 MPH          SWISHER            TX   BROADCAST MEDIA

&&

EVENT NUMBER LUB1200398
EVENT NUMBER LUB1200399

MCONDER
Special weather statement, Oct 12, 7:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
713 PM CDT FRI OCT 12 2012

TXZ024-030-130115-
BRISCOE-FLOYD-
713 PM CDT FRI OCT 12 2012

...SPECIAL WEATHER STATEMENT FOR FLOYD  AND BRISCOE  COUNTIES...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL HALE COUNTY...MOVING NORTHEAST AT 35
MPH. A TORNADO HAS BEEN REPORTED WITH THIS STORM ALONG WITH LARGE
HAIL IN EXCESS OF 2 INCHES. COMMUNITIES THAT MAY BE AFFECTED ARE
FLOYDADA...AIKIN...AND LOCKNEY.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 3447 10138 3420 10105 3419 10105 3404 10123
      3416 10156 3425 10156 3431 10151 3431 10147
      3436 10147
TIME...MOT...LOC 0011Z 219DEG 29KT 3407 10168

05
Local storm report, Oct 12, 7:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
716 PM CDT FRI OCT 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             TULIA                   34.54N 101.77W
10/12/2012  E1.75 INCH       SWISHER            TX   POLICE DEPT

&&

EVENT NUMBER LUB1200400

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:05 PM CDTTornado WarningLUBFloyd, Hale25 min
Oct 12, 7:07 PM CDTSevere Thunderstorm WarningLUBSwisher23 min
Oct 12, 7:13 PM CDTSpecial Weather StatementLUBFloyd62 min
Oct 12, 7:33 PM CDTSpecial Weather StatementLUBSwisher27 min
Oct 12, 7:50 PM CDTSevere Thunderstorm WarningLUBSwisher55 min
Oct 12, 8:01 PM CDTSpecial Weather StatementLUBBriscoe44 min
Oct 12, 9:28 PM CDTSpecial Weather StatementLUBCochran, Yoakum47 min
Oct 12, 10:01 PM CDTSevere Thunderstorm WarningLUBCochran, Yoakum29 min
Oct 12, 10:33 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum27 min
Oct 12, 10:59 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum31 min
Oct 12, 11:39 PM CDTSpecial Weather StatementLUBHockley36 min
Oct 12, 11:57 PM CDTSpecial Weather StatementLUBLubbock48 min
Oct 13, 3:04 PM CDTSpecial Weather StatementLUBStonewall26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.